MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 54 mm diameter abdominal aortic aneurysm.It was reported that during the one month follow up scan a type ia endoleak was noted.As per the physician, the cause of the event is patient anatomy related, due to the diameter of aorta where the supra-renal stent sits and stent graft angulation in the aortic neck.No additional clinical sequelae were reported and the patient is will be monitored.
 
Additional Manufacturer Narrative
Film evaluation summary the cause of the reported proximal type i endoleak could not be determined from the pre-implant film report provided.Images during implant were not available for return and the reported event could not be assessed.Post-implant ct¿s were also not provided and the in-vivo stent graft configuration could not be evaluated.The pre-implant report revealed that the patient¿s proximal neck just below the renal arteries was of small caliber; 18mm diameter.Therefore, it is possible that stent graft oversizing, implant of the 25mm bifurcate into the small and calcified neck, may have contributed to the type ia endoleak.The reported neck angulation may have also been a factor.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: sizing information was provided.The proximal aortic neck diameter measured 18-22mm with a neck length of 15mm.Mild calcification and thrombus was noted at the proximal neck.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8979101
Report Number9612164-2019-03821
Device Sequence Number3380525
Product Code MIH
UDI-Device Identifier00613994991225
UDI-Public00613994991225
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2021
Device Model NumberETBF2513C124E
Device Catalogue NumberETBF2513C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer09/17/2019
10/11/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/11/2019
10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR